# SDR SWAA2025112033159

- Difficulty date: November 8, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 29,852 hours, 15,036 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING: PANEL 551FB DUAL NUT PLATE BRACKET IS CRACKED.   BRACKET IS ON THE FWD EDGE OF PANEL; JUST INBD OF THE GREEN TEE ANGLE.  REMOVED AND REPLACED PANEL 551FB DUAL NUT PLATE BRACKET IAW SRM 51-40-02.
